# SDR ASAA2021060635049

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 21,711 hours, 6,941 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP INDICATION FLT DECK PRIMARY TEMP CONTROL INOP. GROUNDED - YES. VERIFIED FAULT, REMOVED & CLEANED & REINSTALLED. ALL 3 TEMP SENSOR FILTERS. ACCOMP PACK/ ZONE CONTLR BITE. #1 NO FAULTS #2 FAULTS FLT DECK TRIM VALVE. ACCOMP RESET. RE-ACCOMP BITE TEST, TEST PASS NO FAULTS. REF B737-900 AMM 21-61-06-400-801 & AMM 21-61-00-700-806-002.
